Bankruptcy games with nontransferable utility

Bas Dietzenbacher*

*Corresponding author for this work

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

This paper analyzes bankruptcy games with nontransferable utility as a generalization of bankruptcy games with monetary payoffs. Following the game theoretic approach to NTU-bankruptcy problems, we study some appropriate properties and the core of NTU-bankruptcy games. Generalizing the core cover and the reasonable set to the class of NTU-games, we show that NTU-bankruptcy games are compromise stable and reasonable stable. Moreover, we derive a necessary and sufficient condition for an NTU-bankruptcy rule to be game theoretic.
Original languageEnglish
Pages (from-to)16-21
Number of pages6
JournalMathematical Social Sciences
Volume92
DOIs
Publication statusPublished - Mar 2018
Externally publishedYes

Cite this